# SDR PLGA9909238

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338BE
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- Engine: Ge CT75A2
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Wire Harness
- Part number: 6058T27P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

BOS - FLT 4658 - ON APPROACH OF FLT 4658 PSI TO BOS, APPROXIMATELY 7  MILES OUT, THE LT ENGINE SHUT DOWN UNCOMMANDED.  THE AIRCRAFT LANDED AT BOS WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE.  REPLACED THE ENGINE CONTROL UNIT FUEL FILTER AND OVERSPEED AND DRAIN VALVE.  UPON FURTHER TROUBLESHOOTING, FOUND THE YELLOW HARNESS FAILING SOME OF THE ELECTRICAL CHECKS.  MAINTENANCE REPLACED THE YELLOW HARNESS AND PERFORMED ALL REQUIRED CHECKS.  ALL CHECKS WERE GOOD.  A TEST FLIGHT WAS PERFORMED.  RESULTS WERE FOUND SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE.  (X)
